# SDR CA151105004

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Gulstm 690A
- Aircraft time: 10,064 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Torque Link
- Part number: ED124061
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ANNUAL INSPECTION, ARFT ON JACKS, IT WAS FOUND THAT THE MLG WAS ABLE TO ROTATE BACK AND FORTH FROM THE STRAIGHT AHEAD POSITION.  IT WAS FOUND THAT THE TORQUE LINK SHAFT PIN WAS SHEARED OFF.
